# SDR 2025FA0000135

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: General aviation
- Aircraft: N20SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11623
- Aircraft time: 5,062 hours
- Engine: Lyc IO360L2A
- Engine time: 314 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Part number: 99541009
- Condition: Cracked
- Location: Engine
- Part time: 5,062 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW ALERTED OF CARBON MONOXIDE PRESENT FROM G1000 WARNING. SHUTOFF CABIN HEAT AND OPENED WINDOWS. RETURNED TO BLOCK. VISUAL INSPECTION OF ENGINE MUFFLER FOUND CRACKED.
